# SDR DALA2025071705384

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, DURING HCK AT QRO, WHILE PERFORMING A FORWARD LOWER CARGO DOOR INSPECTION PER WC 5231-2005, FIVE (5 QTY) CRACKS WERE FOUND AFFECTING THE FWD CARGO DOOR AT LOWER INNER AND OUTER PAN BETWEEN STA Y=389 AND Y=408 AS FOLLOWS: TWO (2 QTY) CRACKS AT INNER PAN AND THREE (3 QTY) CRACKS AT OUTER PAN.   TRIMMED OUT THE CRACKED AREAS AT BOTH PANS, PERFORMED STOP-DRILLS AT CRACK #5 AND FABRICATED AND INSTALLED REPAIR PARTS PER ER/A 1088507. (LP 1088507)
